# SDR 2012FA0000580

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 19,928 hours, 18,738 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 7388
- Condition: Cracked
- Location: Zone 100
- Part time: 19,928 hours, 18,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH PRESSURE SKIN CRACK WAS FOUND BETWEEN THE LOWER BEACON AND THE NR 2 VHF ANTENNA.  LOCATED AT FS 409+32, STR 26L TO STR 26R.  REPAIRED WITH REO 601R-53-31-759.
